# SDR YENA2021100400642

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 60,389 hours, 21,720 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Sec 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT # 108, MBJ-EWR. SEC 1 FAULT INFLIGHT ; RESET CB B8. MESSAGE CLEARED AC OK FOR SVC.
